სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26243 ჩანაწერიდან.


ძებნის განულება

K. Kotetishvili, Kevanishvili G.Sh.Bolkvadze D.R.Kekelia G.V.. On the Theory of Two Electro¬dyna-mically Coupled Dipoles. Georgian Engineering News, . 2002წ. №3, pp 7-13.

ა. სურმავა, A I. Gvelesiani. On the turbulence distribution in the low and upper atmosphere . J Georg Geoph. Soc. . 2009წ. V. 13(b), pp. 22-35..

თ. ალიაშვილი. On the uniformization of some pairs of functions of three variables. Bull. Georgian Acad. of Sci. v.138, No.3, 473-476 (1990). . 1990წ. v.138, No.3, 473-476.

D. Natroshvili, M.Basheleishvili. On the uniqueness of solutions to the Cauchy problem in the non-symmetric theory of elasticity. Nekot. Zad. Teor. Uprug., Sbornik Tr., Tbilisi. 1975წ. 21-28..

D. Natroshvili. On the uniqueness theorem of solutions to the Cauchy problem in anisotropic elasticity. Soobshch. Akad. Nauk Gruz. SSR. 1977წ. 85(2), 321-324.

G. Giorgadze, V.Jikia. On the Vortex equation on the complex plane. Proc.I.Vekua institute of Applied Math.. 2016წ. vol.66, pp.14-18 .

I. Skhirtladze. On The Zygmund"s Functions. Bull. of the Georgian Academy of Sciences . 1999წ. vol.160, #1, pp.31-33.

L. Chkhartishvili. On theory of doping in nanosized crystallographic voids. Nano Studies. 2012წ. 5, 73-84.

. On translation-invariant measures in the non--separable Banach space $l^{infty}$. Trans. of GTU. 2000წ. 2(430), 18--21.

T. Jangveladze. On Two Classes of Nonlinear Partial Differential Systems. Rep. Enl. Sess. Sem. I.Vekua Inst. Appl. Math. 2015წ. V.29, p.52-55.

A. Meskhi, V. Kokilashvili. On two--weight criteria for maximal function in $L^{p(x)}$ spaces defined on an interval. Proceedings of A. Razmadze Mathematical Institute. 2007წ. Vol. 145 , pp. 100-102 .

A. Meskhi. On two-weight inequalities for multiple Hardy-type operators. Proceedings of A. Razmadze Mathematical Institute. 2004წ. Vol. 136, pp. 149-153..

N. Vakhania. On unconditional convergence in Banach spaces with unconditional basis.. Bulletin of the Georgian National Academy of Sciences. 2009წ. Bulletin of the Georgian National Academy of Sciences, 3, 1, 2009, 10-14.

ნ. ვახანია, V.Kvaratskhelia. On unconditional convergence of series in Banach spaces with unconditional bases,. Bull. Georgian Acad. Sci.(New Series), . 2009წ. 3, No.1, 20-24 .

A. Kirtadze. On uniquely definable extensions of invariant measures in the space $bold Rsp N$ (Russian) ,. Soobshch. Akad. Nauk Gruzii . 1995წ. 149 , no. 2, 189--192 .

N. Macharashvili, I. Pochkua. On Valle-Poussin Integral on the S. Bulletin of the Georgian academy of sciences. 2005წ. 172, N 3, 14-19.

V. Paatashvili, V. Kokilashvili. On variable Hardy and Smirnov classes of analytic functions . Georgian International Journal of Science. 2008წ. v. 1(2008), №2, 67-81.

Z. Kiguradze, T. Jangveladze, G.Lobjanidze. On Variational Formulation and Decomposition Methods for Bitsadze-Samarskii Nonlocal Boundary Value Problem for Two-Dimensional Second Order Elliptic Equations. Proc. of I.Vekua Inst. Appl. Math. 2007წ. V.57, p.56-66.

T. Jangveladze, G. Lobjanidze. On Variational Formulation of Bitsadze-Samarskii Problem for Second Order Two-dimensional Elliptic Equation. Appl. Math. Inform. Mech. 2008წ. V.13, N1, p.55-65.

V. Paatashvili, G. Khuskivadze. On Zaremba’s boundary value problem for harmonic functions of Smirnov classes . Mem. Differential Equations Math. Phys.. 2004წ. 32 (2004), 29-58.